MAUDE Adverse Event Report: LIMACORPORATE S.P.A SMR SHOULDER; METAL-BACK (TI6AL4V + POROTI) METAL-BACK STANDARD

LIMACORPORATE S.P.A SMR SHOULDER; METAL-BACK (TI6AL4V + POROTI) METAL-BACK STANDARD
Model Number 1375.21.010
Medical Device Problem Codes Detachment of Device or Device Component (2907); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 04/17/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Explanted components have been discarded therefor eare not available for identification and analysis.Lot number are unknown therefor eno review of manufacturing records can be performed.From follow-up communication it was learned that the components appeared in good condition when explanted and the implant most likely lasted around 8-10 years before failing.The surgeon who revised the shoulder prosthesis inferred that the implant was positioned high in the glenoid.According to sales representative present, possible contribution of patient bone loss cannot be excluded as well.The manufacturer will submit a final report as soon as the investigation is completed.
 
Event or Problem Description
Revision surgery performed on (b)(6) 2026 because of glenoid components failure due to bad placement.Previous surgery is unknown, as well as complete product information of original implant.During revision the pre-existing metal back glenoid std (pn 1375.21.010), glenosphere eccentrical dia36mm (pn 1376.09.030) and smr reverse liner standard (pn 1360.50.810) were removed and the assembly was converted to a hemiarthroplasty with an adaptor 36mm for reverse body (pn 1352.15.200) and cta head dia50mm (pn 1323.09.500).Surgery was completed as intended.Patient is female, date of birth (b)(6) 1951.The event occurred in the united states.

Brand Name
SMR SHOULDER
Common Device Name
METAL-BACK (TI6AL4V + POROTI) METAL-BACK STANDARD
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key25278198
Report Number3008021110-2026-00224
Device Sequence Number10023917
Product Code KWS
UDI-Device Identifier08033390273350
UDI-Public8033390273350
Combination Product (Y/N)N
PMA/510(K) Number
K113254
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1375.21.010
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexFemale